Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Dizziness

Answered by
Dr.
Dr. Mahboob Ur Rahman

General & Family Physician

Practicing since :2012

Answered : 2302 Questions

default
Posted on Fri, 21 Dec 2018 in Medicines and Side Effects
Question: Dizziness
doctor
Answered by Dr. Mahboob Ur Rahman 40 minutes later
Brief Answer:
Please provide more information

Detailed Answer:
Hi and Welcome to Ask A Doctor service. I have read your question and here is my advice.
causes of dizziness are quite a lot.These Include causes in the brain, ears , drugs or low blood pressure ...
Most if the times its not a serious issue. but still we need to know the cause .
We would be grat if you could provide more detalis like what time ? for how long ? !)and if you are taking any new medicine? .your BP ? and pulse .

Waiting to know more from you about your probelm .
Dr Rahman

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on